skip to main content
OSTI.GOV title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Amperean Pairing at the Surface of Topological Insulators

Authors:
; ;
Publication Date:
Sponsoring Org.:
USDOE
OSTI Identifier:
1294687
Grant/Contract Number:  
DESC0001911
Resource Type:
Journal Article: Publisher's Accepted Manuscript
Journal Name:
Physical Review Letters
Additional Journal Information:
Journal Name: Physical Review Letters Journal Volume: 117 Journal Issue: 7; Journal ID: ISSN 0031-9007
Publisher:
American Physical Society
Country of Publication:
United States
Language:
English

Citation Formats

Kargarian, Mehdi, Efimkin, Dmitry K., and Galitski, Victor. Amperean Pairing at the Surface of Topological Insulators. United States: N. p., 2016. Web. doi:10.1103/PhysRevLett.117.076806.
Kargarian, Mehdi, Efimkin, Dmitry K., & Galitski, Victor. Amperean Pairing at the Surface of Topological Insulators. United States. doi:10.1103/PhysRevLett.117.076806.
Kargarian, Mehdi, Efimkin, Dmitry K., and Galitski, Victor. Fri . "Amperean Pairing at the Surface of Topological Insulators". United States. doi:10.1103/PhysRevLett.117.076806.
@article{osti_1294687,
title = {Amperean Pairing at the Surface of Topological Insulators},
author = {Kargarian, Mehdi and Efimkin, Dmitry K. and Galitski, Victor},
abstractNote = {},
doi = {10.1103/PhysRevLett.117.076806},
journal = {Physical Review Letters},
number = 7,
volume = 117,
place = {United States},
year = {Fri Aug 12 00:00:00 EDT 2016},
month = {Fri Aug 12 00:00:00 EDT 2016}
}

Journal Article:
Free Publicly Available Full Text
Publisher's Version of Record at 10.1103/PhysRevLett.117.076806

Citation Metrics:
Cited by: 1 work
Citation information provided by
Web of Science

Save / Share:

Works referenced in this record:

Experimental Realization of a Three-Dimensional Topological Insulator, Bi2Te3
journal, June 2009


Observation of a large-gap topological-insulator class with a single Dirac cone on the surface
journal, May 2009

  • Xia, Y.; Qian, D.; Hsieh, D.
  • Nature Physics, Vol. 5, Issue 6, p. 398-402
  • DOI: 10.1038/nphys1274